# SDR UIEA2021032100668

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2300 · Communications System
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  FO'S  HEADSET JACK PANEL  CRACKED( FABRICATED AND INSTALLED DOUBLER REPAIR AT COCKPIT FO'S HEAD SET JACK PANEL PER B767-300  SRM 51-30-01-0G-0 AND SRM 51-40-02-0G-0. )
